# SDR WX0A2025120132651

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 56,136 hours, 35,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 937453
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING EPSU BITE TEST, EMERGENCY BATTERY 10WL FAILED.  EMERGENCY BATTERY 10WL REPLACED AND TESTED SERVICEABLE PER AMM 33-51-38-400-002-A.
